# SDR DALA2024013101428

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 130,349 hours, 18,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Part number: UNKNOWN
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND PAWL DAMAGED ON R1 DOOR EXT HANDLE REPLACED SAME PER B767 AMM 52-12 OPS NML (5775702)
